# SDR UALA2013042302809

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS A DENT 1INCH WIDE BY 0.029 INCH DEEP AT BS 600, S17L.  DENT IS WITHIN LIMITS PER SRM 53-00-01.  EDDY CURRENT INSPECTION REVEALED NO CRACKS.   AREA REPAIRED PER ECRA 53 30-014531 ORIG,
